Couldn't find what you looking for?

TRY OUR SEARCH!


Hi all. Does anybody here have any experience with lamectal??? I’m feeling really sick and I think that it is due to lamectal, even though I'm only taking 25 mg at night. Is this something that will improve with time, or am I headed towards a dead-end? Please respond!!

Loading...


I really can’t tell if the lamectal is the cause. I take the 25mgs of Lamictal at night and it doesn't make me sick at all. But I have heard of others who get rashes from it. I am assuming that by feeling sick that you mean nauseated. I would consult with a doc regarding this issue.
Reply

Loading...

Yes,these side effects will diminish in time.They did for me after 6 weeks,but I don't feel any relief from my depression although.
Reply

Loading...

Hey Ritchie and Veronica, I happen to know some things about lamictal. How long have you been taking it?

So, you say it is still not working for you? Maybe you haven’t reached your dosage yet. Lamictal works best when the proper dosage is reached. Anyway, don’t increase the dosage on your own, you should always work with your doc.

Many people have reported that they got a lift from Lamictal even at the dosage of 25mg per day but it’s antidepressant effects usually start around 100mg/day . Of course it also depends on what you are taking it for? Is it depression, bipolar or something else?

Lamictal's antidepressant effects tend to diminish between 150-200mg. This means that you will still get an antidepressant effect but you won’t increase the effect if you start increasing the dosage. 200mg should be limit for depression as there is no point increasing the dose. When the depression stops, you should hold that dosage you are on and then move the dosage up when the symptoms return.
Reply

Loading...

my husband was given a bottle of L by his doctor with no follow up. It scares me some what because his previous
dr that we can no longer afford took very good care of my husband. with lots of blood work and follow appointments. are my fears justified?
Reply

Loading...

Hello! I think that follow-ups with Lamictal are necessary because the right dosage of this drug is hard to find and this drug starts working when a patient reaches that right dosage. What is Lamictal prescribed for in your husband’s case?

Different people need different dosages and I think he needs to have follow-ups to keep track of his condition, to check the dosages, etc. Didn’t this new doctor say anything about the next meeting? It sounds strange to me, especially because both Lamictal and disorders it treats are not kids’ stuff.
Reply

Loading...

Dear Ritchie:



I was nauseated when I started the lamectal too, only mine started when I went up to the 50 mg dose. It ended after a week or two. Also, try taking it during the day with food. It helps to take it with something and I found that the earlier I take it, the less problems I have. I really hope that the meds help you. If they are, stick with it. It really helps!

Good Luck
Reply

Loading...

Hi! I have been taking Lamictal for 3 & 1/2 years at 150mg. I have never had a problem, even while pregnant. I agree with the others, either your body hasn't adjusted or you are not at the right dose.
Reply

Loading...

Quote:

I have been taking 25mg of lamectal for, well night is the eighth night and I started to feel terrible strange on sunday at about 10:00 or 10:30 at night before I took what would be the sixth dose, so I took the sixth dose hoping that would help, I don't think that it really did. I didn't feel normal at all, like I might even forget to breate and things didn't look normal. I started to get really scared and paniky. I was able to ignore it and calm down just enough to be able to fall asleep. Then monday I was fine. Today, tuesday, I started to feel the same way only I fely it earlier in the day between 2:00 and 4:00. I ate something and tried drinking a couple of beers to ignore it and it went away. Question, have any of you felt like I did/do? The side effects never came close to mentioning anything like this.

Reply

Loading...

I felt so depressed as the MD weened me off lithium onto Lamectal. Now he wants to put me back on lamectal with the lithium and I'm wondering if he gets a financial boost from the lamectal makers. I couldn't remember simple names I stumbels. And I have a job interview tomorrow. He wants me on 150 m when I felt sick on 50.javascript:emoticon(':-(')anyone help me?
Reply

Loading...

If you or anyone you know has had any adverse health effects that you feel are attributable to ingestion of this drug, please contact me at _[removed]_ as I may be able to help.
Reply

Loading...

I've been taking Lamectal for about 3 months now and I have noticed I have a problem with indigestion. One thing that has helped me is to make sure I eat something bland about 30 minutes before I eat. I also take an over the counter acid reducer. Lamectal has been a godsend for me so I'd rather deal with the indigestion than deal with the relatively intense mood swings I was having. Hope this helps.
Reply

Loading...

I have been taking 25mg of lamictal for two weeks. I have not felt any changes in my physical well being and have not gotten sick off of it. The doctor wanted to start me out in a small dose. One of the side effects is a skin rash but that is very rare. I haven't experienced any side effects so far. I went to the doctor today. She is uping my dose to 50mg. I am not sure if the reason why you are getting sick is do to this drug. I got really sick last month because I was prescribed a drug that I did not have a condition for. It could be possible that the reason why you are getting sick is because your body does not need the lamictal for the condition that you are taking it for. But I just don't know. I am new at this myself. The doctors all say it is a educated guessing game, until they find the drug that works. Good luck!
Reply

Loading...

has any body taken lamictal while pregnant ? i am 9 weeks along and hope my baby is ok. i take 150 mg per day.
Reply

Loading...

Hello, I have side effects, that I feel are from Lamictal. I hear strange sounds, voices, trouble sleeping, my ankles are so swollen, my feet bruise by themselves. My Psychiatrist refuses to admit that it is the Lamictal. She says she will not take me off it. I also have Planters Fasheitis with lots of bone spurs. My Pediatrist thinks it may be the Lamictal too. I have lots of nausea. I take 400 mgs per day. I am supost to have Bi Polar disorder. I do have acute panic disorder with depresstion. Has anyone had the same problam with foot swelling and hearing sounds, voices. I do not have scitophranea! I have never had this type of problam before and I have been on dozens of meds since 2001. Please help.
Reply

Loading...